# SDR TWAA9803812

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 17 MAINTENANCE CHECK, A CRACK WAS FOUND ON THE RT SIDE FS 760 FORMER 3, .5 INCH UP FROM CENTER TANK.  REPAIRED PER ARA 11406, SB 727-53-0197.  (M)
